MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer states falsely elevated architect prolactin results which questioned by physician on one (b)(6) old female patient.This patient had prolactin performed on architect few times; sid (b)(6) in 2020 to 2022, results ranging between 70 to 100 ug/l.The results provided were: on (b)(6) 2022 sid (b)(6) =96.2 ug/l customer reference range=5.2 to 27 ug/l /send out to in common lab=31 ug/l reference range=< 25 ug/l; macroprolactin=0.421 positive > 0.4 sid (b)(6) =106.4 g/l /on (b)(6) 2021 sid (b)(6)= 87.4 ug/l /(b)(6)2022 sid (b)(6) = 69.5 ug/l /on (b)(6) 2020 sid (b)(6) = 76.7 ug/l /on (b)(6) 2020 sid (b)(6) = 85.9 ug/l.The customer had mri scan with iv contrast for pituitary due to falsely elevated architect prolactin results and multiple visits to endocrine clinic and repeating blood testing.Per architect prolactin package insert: prolactin may exist in alternate structural forms (e.G., macroprolactin)19-22 which may exhibit variable levels of physiological activity.In patients with elevated prolactin results, additional information may be required for diagnosis.No further impact to patient management.
 
Additional Manufacturer Narrative
Patient identifier: sid=(b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Updated section d3 email address for medical device contact person and g1 manufactures site email to (b)(6) from (b)(6).The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing for architect prolactin reagent lot 28258ud00.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.The ticket trending review of at least 12 months complaint data for the likely cause list number does not identify any adverse or non-statistical trend.Accuracy testing was performed using a retained kit of lot 28258ud00 with panels, which mimic patient samples, and all specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Per product labeling for diagnostic purposes, results should be used in conjunction with other data; e.G., symptoms, results of other tests, clinical impressions, etc.If the prolactin results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.Based on the investigation no product deficiency was identified for the architect prolactin reagent lot 28258ud00.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14347235
Report Number3005094123-2022-00100
Device Sequence Number5198476
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number28258UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient Age33 YR
Patient SexFemale